# SDR DALA2014101305507

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 65,107 hours, 48,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT SEAT 23D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND A WIRE PULLED OUT OF THE CONNECTOR.  THE WIRE WAS REINSTALLED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
